# SDR REXA2015020800189

- Difficulty date: February 8, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 22,868 hours, 20,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE RIGHT WING INOPERATIVE, FIRST LIGHT.  R & R EMER LIGHT BULB IAW AMM 33-51-21.  OPERATIONS CHECKED GOOD.
